UM  > 科技學院
Preconditioned iterative methods for twodimensional space-fractional diffusion equations
Xiao-Qing Jin1; Fu-Rong Lin2; Zhi Zhao1
2015-01-23
Source PublicationCommunications in Computational Physics
Volume18Issue:2Pages:469-488
Abstract

In this paper, preconditioned iterative methods for solving two-dimensional space-fractional diffusion equations are considered. The fractional diffusion equation is discretized by a second-order finite difference scheme, namely, the Crank-Nicolson weighted and shifted Gr ¨unwald difference (CN-WSGD) scheme proposed in [W. Tian, H. Zhou and W. Deng, A class of second order difference approximation for solving space fractional diffusion equations, Math. Comp., 84 (2015) 1703-1727]. For the discretized linear systems, we first propose preconditioned iterative methods to solve them. Then we apply the D’Yakonov ADI scheme to split the linear systems and solve the obtained splitting systems by iterative methods. Two preconditioned iterative methods, the preconditioned generalized minimal residual (preconditioned GMRES) method and the preconditioned conjugate gradient normal residual (preconditioned CGNR) method, are proposed to solve relevant linear systems. By fully exploiting the structure of the coefficient matrix, we design two special kinds of preconditioners, which are easily constructed and are able to accelerate convergence of iterative solvers. Numerical results show the efficiency of our preconditioners.

KeywordFractional Diffusion Equation Toeplitz Matrix Fast Fourier Transform Cn-wsgd Scheme Preconditioned Gmres Method Preconditioned Cgnr Method
DOI10.4208/cicp.120314.230115a
URLView the original
Indexed BySCI
Language英语
全文获取链接
引用统计
被引频次[WOS]:19   [WOS记录]     [WOS相关记录]
Document TypeJournal article
专题Faculty of Science and Technology
DEPARTMENT OF MATHEMATICS
Corresponding AuthorZhi Zhao
Affiliation1.Department of Mathematics, University of Macau, Macao 999078, China
2.Department of Mathematics, Shantou University, Shantou 515063, China
First Author AffilicationUniversity of Macau
Corresponding Author AffilicationUniversity of Macau
推荐引用方式
GB/T 7714
Xiao-Qing Jin,Fu-Rong Lin,Zhi Zhao. Preconditioned iterative methods for twodimensional space-fractional diffusion equations[J]. Communications in Computational Physics,2015,18(2):469-488.
APA Xiao-Qing Jin,Fu-Rong Lin,&Zhi Zhao.(2015).Preconditioned iterative methods for twodimensional space-fractional diffusion equations.Communications in Computational Physics,18(2),469-488.
MLA Xiao-Qing Jin,et al."Preconditioned iterative methods for twodimensional space-fractional diffusion equations".Communications in Computational Physics 18.2(2015):469-488.
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
Google Scholar
中相似的文章 Google Scholar
[Xiao-Qing Jin]的文章
[Fu-Rong Lin]的文章
[Zhi Zhao]的文章
Baidu academic
中相似的文章 Baidu academic
[Xiao-Qing Jin]的文章
[Fu-Rong Lin]的文章
[Zhi Zhao]的文章
Bing Scholar
中相似的文章 Bing Scholar
[Xiao-Qing Jin]的文章
[Fu-Rong Lin]的文章
[Zhi Zhao]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。